Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Weight gain after being put on IUD Minera - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi
Doctor :   hi
Doctor :   how can i help you?
User :   like a 1 year ago i put the iud minera on and 2 month ago wen i have sex with ny husband i bleed and it hurts nauseas gain wegth like 10 pound in one week i dont now if i am pregnant i test a home pregnancy test it was neg but my belly is growing wath can it be
User :   i am always tired o sleepy
Doctor :   you are putting on weight
User :   and i dont now waths going on
Doctor :   as you said
Doctor :   so the belly may be the fat deposit
User :   yeswell
User :   i gain 10 pounds in 1 week
Doctor :   ok
User :   ok
User :   the nausea
Doctor :   may i know your age?
User :   the tired and sleepy
User :   21
Doctor :   when did you do home pregnancy test?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor